# SDR DALA2025062304692

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CORROSION STRINGER 41R BTW FR61 AND FR62 IN AFT CARGO. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON STRINGER 41R BTW FR61 TO FR63 AS PER A319 SRM 53-00-13-300-001. (1039725).
